# SDR DALA2023012300497

- Difficulty date: October 27, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 87,448 hours, 40,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 COMPLY WITH EM 5311-01244 SECTION 01. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD. (2471112)
